Optimal control problem on insect pest populations

Delphine Picart, Bedr'Eddine Ainseba, Fabio Milner

Research output: Contribution to journalArticle

8 Scopus citations

Abstract

In this article we present a model of insect infestation of grape vines and consider the optimal control of the pest through egg population removal. Existence and uniqueness of solutions are proved.

Original languageEnglish (US)
Pages (from-to)1160-1164
Number of pages5
JournalApplied Mathematics Letters
Volume24
Issue number7
DOIs
StatePublished - Jul 1 2011

Keywords

  • Age-structured equations
  • Optimal control
  • Population dynamics

ASJC Scopus subject areas

  • Applied Mathematics

Fingerprint Dive into the research topics of 'Optimal control problem on insect pest populations'. Together they form a unique fingerprint.

  • Cite this